Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 25, No. 3                                 Cover

pp. 205—302(June 2023)                 Contents


On the category of soft generalized topological spaces

G. A. Kamel

Pages  205-215

Download(s) [PDF]    


Some results on (λ, µ)-statistical convergence of sequences in gradual n-normed linear spaces

Ömer KİŞİ, Nagihan Üstünsoy, Mehmet GÜrdal

Pages  217-234

Download(s) [PDF]    


Soft elementary bitopological spaces

Moumita Chiney, S. K. Samanta

Pages  235-254

Download(s) [PDF]   


Compactness in q-rung orthopair fuzzy topological spaces

A. Haydar Eş

Pages  255-264

Download(s) [PDF]    


Bi-closure systems and various completeness

Ju-mok Oh

Pages  265-278

Download(s) [PDF]    


Fuzzy topological spaces on fuzzy graphs

P. S. Gholap, V. E. Nikumbh

Pages  279-291

Download(s) [PDF]    


Radical of an ideal and primary ideal of an L-subring

Anand Swaroop Prajapati, Naseem Ajmal, Iffat Jahan

Pages  293-302

Download(s) [PDF]